A counterexample to a complementation problem
Compositio Mathematica, Tome 43 (1981) no. 1, p. 133-144
@article{CM_1981__43_1_133_0,
     author = {Bourgain, Jean},
     title = {A counterexample to a complementation problem},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {43},
     number = {1},
     year = {1981},
     pages = {133-144},
     zbl = {0437.46016},
     mrnumber = {631431},
     language = {en},
     url = {http://http://www.numdam.org/item/CM_1981__43_1_133_0}
}
Bourgain, J. A counterexample to a complementation problem. Compositio Mathematica, Tome 43 (1981) no. 1, pp. 133-144. http://www.numdam.org/item/CM_1981__43_1_133_0/

[1] B. Bennett, L.E. Dor, V. Goodman, W.B. Johnson and C.M. Newman: On uncomplemented subspaces of Lp, 1 < p < 2. Israel J. Math. 26 (1977) 178-187. | MR 435822 | Zbl 0339.46022

[2] J. Bretagnolle and D. Dacunha-Castelle: Application de l'étude de certaines formes linéaires aléatoires au plongement d'espaces de Banach dans des aspaces Lp. Ann. Sci. Ecole Normale Supérieure 4e ser. 2 (1969) 437-480. | Numdam | MR 265930 | Zbl 0229.60006

[3] D.L. Burkholder: Martingale transforms. Annals of Math. Stat. 37 (1966) 1494-1504. | MR 208647 | Zbl 0306.60030

[4] L.E. Dor: On projections in L1. Annals of Math. 102 (1975) 463-474. | MR 420244 | Zbl 0314.46027

[5] L.E. Dor and T. Starbird: Projections of Lp onto subspaces spanned by independent random variables. Compositio Math. (to appear). | Numdam | MR 546965

[6] L. Dor: Private communication.

[7] I.T. Gohberg and A.S. Markus: On the stability of bases in Banach and Hilbert spaces. Izv. Adad. Nauk Mold. SSR 5 (1962) 17-35. | MR 226365

[8] W.B. Johnson, D. Maurey, G. Schechtman and L. Tzafriri: Symmetric structures in Banach spaces. | Zbl 0421.46023

[9] W.B. Johnson and E. Odell: Subspaces of Lp which embed into l p. Compositio Math. 28 (1974) 37-49. | Numdam | MR 352938 | Zbl 0282.46020

[10] M.J. Kadec: On conditionally convergent series in the spaces Lp. Compositio Math. 28 (1974) 37-49.

[11] M.J. Kadec and A. Pelczynski: Bases, lacunary sequences and complemented subspaces of Lp. Studia Math. 21 (1962) 161-176. | Zbl 0102.32202

[12] J.L. Krivine: Sous-espaces de dimension finie des espaces de Banach reticulés. Ann. of Math. 104 (1976) 1-29. | MR 407568 | Zbl 0329.46008

[13] J. Lindenstrauss and L. Tzafriri: Classical Banach spaces, Lecture Notes in Mathematics, Springer Verlag, Berlin 1973. | MR 415253 | Zbl 0259.46011

[14] J. Lindenstrauss and L. Tzafriri: Classical Banach spaces, I, Ergenbnisse der Mathematik Grenzgebiete 92, Springer Verlag, Berlin 1977. | MR 500056 | Zbl 0362.46013

[15] J. Lindenstrauss and A. Pelcynski: Absolutely summing operators in l p spaces and their applications. Studia Math. 29 (1968) 275-326. | MR 231188 | Zbl 0183.40501

[16] V.D. Milman: Geometric theory of Banach spaces. Part I, theory of basic and minimal systems. Uspehi Met. Nauk 25:3 (1970) 113-174 (Russian). | MR 280985 | Zbl 0221.46015

[17] W. Orlicz: Über unbedingte Konvergenz in Functionenraumen I/II. Studia Math. 4 (1933) 33-37, 41-47. | JFM 59.1076.03 | Zbl 0008.31502

[18] A. Pelczynski and H.P. Rosenthal: Localization techniques in Lp spaces. Studia Math. 52 (1975) 263-289. | MR 361729 | Zbl 0297.46023

[19] G. Pisier: Oral communication.

[20] H.P. Rosenthal: On a theorem of J.L. Krivine concerning block finite representability of lp-spaces in general Banach spaces. J. Functional Analysis. | Zbl 0387.46016

[21] H.P. Rosenthal: On relatively disjoint families of measures, with some applications on Banach space theory. Studia Math. 37 (1970) 13-36. | MR 270122 | Zbl 0227.46027

[22] H.P. Rosenthal: On subspaces of Lp. Annals of Math. 97 (1973) 344-373. | MR 312222 | Zbl 0253.46049

[23] H.P. Rosenthal: On the span in Lp of sequences of independent random variables (II), Proceedings VI Berkeley Symp. Math. Stat. Prob. Vol. II (1970/1) 149-167. | MR 440354 | Zbl 0255.60003

[24] H.P. Rosenthal: On the subspaces of Lp, p > 2 spanned by sequences of independent random variables. Israel J. Math. 8 (1970) 273->303. | MR 271721 | Zbl 0213.19303

[25] H.P. Rosenthal: Projections onto translation-invariant subspaces of Lp(G). Memoirs A.M.S. 63 (1966). | MR 211198 | Zbl 0203.43903

[26] W. Rudin: Trigonometric series with gaps. J. Math. Mech. 9 (1960) 203-227. | MR 116177 | Zbl 0091.05802

[27] A. Szankowski: A Banach lattice without the approximation property. Israel J. Math. 24 (1976) 329-337. | MR 420231 | Zbl 0336.46013

[28] J.Y.T. Woo: On modular sequence spaces. Studia Math. 48 (1973) 271-289. | MR 358289 | Zbl 0264.46007

[29] A. Zygmund: Trigonometric Series. Vol. I, 2nd edition. Cambridge Univ. Press, Cambridge, England, 1959. | MR 107776 | Zbl 0085.05601

[30] H.P. Rosenthal: Convolution by a biased coin, The Altgeld book 1975/76, University of Illinois.